Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tiberius

If Retin-A broke me out....

Recommended Posts

It's perfectly normal to break out from Retin-A. That's actually how it works for most people- the "initial breakout"/IB. It doesn't last forever. When did you start using it? Are you still?

Edited by bek_cogent

Share this post


Link to post
Share on other sites

I used it for 2 months, and it broke me out horribly, and dried my skin up.

Will vit. A in pill form do the same?

Share this post


Link to post
Share on other sites
I used it for 2 months, and it broke me out horribly, and dried my skin up.

Will vit. A in pill form do the same?

There you go. That's the initial breakout.

Overdosing on vitamin A isn't wise at all. A normal, regular supplement dose might be fine but why not get your A from natural food sources?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×